HELP iI HAVE A QUICK QUESTION!!!!!

Discussion in 'Fibromyalgia Main Forum' started by twister425, Dec 5, 2005.

  1. twister425

    twister425 New Member

    CAN ANYONE TELL ME I HAVE BEEN ON FENTYNAL 50 FOR 2 MONTHS HAD TROUBLE GETTING TO THE PHAMACY THIS WEEKEND TO GET THEM. I FELT FLU LIKE ALL WEEKEND. IS THIS FIBRO OR WITHDRAWL??? I SAY FIBRO BECAUSE I HAVE FELT THIS WAY BEFORE.
  2. lana33

    lana33 New Member

    IMO, it could be withdrawal. I have been on fentanyl patches for 2 years. Sometimes on the day I am suppose to change my patch, I take the old one off and take a bath. I forget to put a new one on.

    I start having withdrawal a few hours later along with increased pain.

    Supposedly it stays in your system for about 17 hrs after a patch is removed. But if you are used to a constant amount all the time, like me, then you will get the withdrawal earlier.

    Hugs,
    Lana
  3. sunshine8957

    sunshine8957 New Member

    I've had so many problems with various meds, that I came to the conslusion that if I've been on a med for several months and I haven't had a problem, then I make sure I get my meds filled promptly to AVOID any withdrawal symptom or flare-ups.

    If I remember correctly, Fentynal Patches contain an opiate-type drug so it very well could have been withdrawal symptoms.

    I'd just make sure to get your med refills timely to avoid the whole mess.

    Good luck!
    Sunshine8957